Expected number of real roots for random linear combinations of orthogonal polynomials associated with radial weights

Warning The system is temporarily closed to updates for reporting purpose.

Bayraktar, Turgay (2018) Expected number of real roots for random linear combinations of orthogonal polynomials associated with radial weights. Potential Analysis, 48 (4). pp. 459-471. ISSN 0926-2601 (Print) 1572-929X (Online)

This is the latest version of this item.

[thumbnail of 9._Real_roots.pdf] PDF
9._Real_roots.pdf
Restricted to Repository staff only

Download (498kB) | Request a copy

Abstract

In this note, we obtain asymptotic expected number of real zeros for random polynomials of the form fn(z) = Sigma(n)(j=0) a(j)(n)c(j)(n)z(j) where a(j)(n) are independent and identically distributed real random variables with bounded (2 + delta)th absolute moment and the deterministic numbers c(j)(n) are normalizing constants for the monomials z(j) within a weighted L-2-space induced by aradial weight function satisfying suitable smoothness and growth conditions.
Item Type: Article
Uncontrolled Keywords: Expected number of real zeros; Random orthogonal polynomials
Subjects: Q Science > QA Mathematics > QA299.6-433 Analysis
Q Science > QA Mathematics > QA273-280 Probabilities. Mathematical statistics
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Turgay Bayraktar
Date Deposited: 31 Jul 2018 10:55
Last Modified: 22 May 2019 14:03
URI: https://research.sabanciuniv.edu/id/eprint/34741

Available Versions of this Item

Actions (login required)

View Item
View Item